Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes discomfort in upper chest area while breathing?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7004 Questions

default
Posted on Tue, 7 Jun 2016 in Hypertension and Heart Disease
Question: Hi, yes I have an unusual uncomfortable feeling...it is very deep in my chest area...I feel as though I have a bubble that is pushing up towards my esophagus area. I normally do not have indigestion/acid reflex.

doctor
Answered by Dr. Ilir Sharka 35 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

Regarding your concern, I would explain that your actual complaints don't seem specific for any cardiac disorders.

Instead, it is more likely to be due to a gastro-esophageal reflux (GERD).

I recommend trying any gastric anti-secretory drugs (like pantoprazole, omeprazole, ranitidine, etc).

If no improvement is seen, then it is necessary to perform further medical investigations, including:

- a careful physical exam,
- complete blood count,
- resting ECG,
- chest X ray study,
- fibrogastroscopy (if sufficient suspicions about GERD are raised).

You need to discuss with your attending doctor on the above mentioned issues.

Hope you will find this answer helpful!

In case of any further uncertainties, feel free to ask me again.

Kind regards,

Dr. Iliri




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Lab Tests
Medical Topics

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...